# SDR SWIA971646

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, CONTROL FAULT APPEARED WITH FLAP HANDLE UP, OVERHEAD FLAP CONTROL PANEL INDICATED NAC WAS FULLY EXTENDED.  CONTROL FAULT INITIALLY WOULD NOT RESET, RESET SUCCESSFUL PER QRH 3RD TRY.  RETURNED TO PDX.  REPLACED FLAP CONTROL UNIT IAW 270000 AND CLEANED ACTUATOR CANNON PLUGS.  OPS CHECKS GOOD ON GROUND AND PASSED SUCCESSFUL TEST FLIGHT.  PN ON: 3075001001, SN: 0133, SN OFF: 0167.
